# SDR AALA202507085307

- Difficulty date: July 2, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 43,573 hours, 18,666 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AIRCRAFT IN BASE MAINTENANCE: CRACK IN  WING CENTER SECTION REAR SPAR VAPOR BARRIER AT STA 663.75, LBL 30. ACCOMPLISHED REPAIR PER AARD 57-10-10-9.
